# SDR AALA201711219028

- Difficulty date: November 9, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746000820000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON SLAT TRACK 7 LOWER BOLT ON RIGHT HAND WING. REPLACED BOLT PER AMM 27-84-65-400-8-002-A.
